Try it
Psychiatry · Psychopharmacology
Sample itemWhat adverse effect may develop with selective serotonin reuptake inhibitors early in treatment?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
C. Gastrointestinal upset
The decisive Psychopharmacology principle supports Gastrointestinal upset; it most directly explains the clinical description, safety priority, or appropriate intervention in the stem.
Option by option
A. Lens opacity
Lens opacity may have another role but is not the best answer in this scenario.
B. Immediate immunity
Immediate immunity does not match the stated psychopharmacology feature.
C. Gastrointestinal upset (correct)
Correct. Gastrointestinal upset is supported by the central clue given.
D. Fracture healing
Fracture healing is inconsistent with the diagnosis, mechanism, or priority described.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.
More Psychiatry questions
- PsychopharmacologyLithium use during the first trimester of pregnancy is associated with which congenital…
- PsychopharmacologyWhich antipsychotic requires regular blood counts because of the risk of agranulocytosis?
- PsychopharmacologyA woman stable on lithium for bipolar disorder is started on a thiazide diuretic for hyp…
- PsychopharmacologyA 24-year-old woman with depression and a history of binge eating and purging asks for a…